MathSciNet Relay Station
MathSciNet bibliographic data
MR2448264 (2010k:30047) 30F10 (20H15 30F20)
Costa, Antonio F.; Parlier, Hugo On Harnack's theorem and extensions: a geometric proof and applications. Conform. Geom. Dyn. 12 (2008), 174–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement